# SDR AALA981648

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 42 INCHES RBL STATION 344, FLOORBEAM LOWER SURFACE.  INSTALLED REPAIR AT STATION 344, RBL 12 PER ESO 11697, DATED 8/12/98.  (M)
